Browse by Author
Number of items: 2.
Little, M. A. and Heesch, D. (2004) Chaotic root-finding for a small class of polynomials. Journal of Difference Equations and Applications, 10 (11). pp. 949-953. ISSN 1023-6198
Little, M. A. and Moroz, I. M. and McSharry, P. E. and Roberts, S. J. (2004) Variational integration for speech signal processing. In: Proceedings of IMA Conference on Mathematics in Signal Processing VI, December 2004, Cirencester, UK.
This list was generated on Sun Apr 19 03:19:37 2015 BST.